# SDR CALA2025112411424

- Difficulty date: November 18, 2025
- Submitted: November 24, 2025
- Operation: Air carrier
- Aircraft: N17104
- Make and model: Boeing 757224
- Aircraft serial: 27294
- Aircraft time: 112,647 hours, 26,607 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Pan
- Part number: 146B62015
- Condition: Dented
- Location: Bs 1661
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REMOVED AND REPLACED HANDLE PAN  AT L4 DOOR EXTERIOR IAW SRM 51-40-02-0G-0, DRAWING 146N6100.   REMOVED AND REPLACED HANDLE PAN WITH P/N: 146N6201-5, BATCH:NUMB ER 0004442259 AT L4 DOOR EXTERIOR LAW SRM 51-40-01-0G-D , DRAWING 146N6100.
